# SDR USAA2009103092943

- Difficulty date: October 26, 2009
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 37,036 hours, 14,778 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Computer
- Part number: 46502003030316
- Part serial: 4497
- Condition: Faulty
- Location: Adiru
- Part time: 14,009 hours, 5,541 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLT 1111 - ONT-PHX - EMERGENCY LANDING - LOST FLIGHT CONTROL PROTECTION AND WENT TO DIRECT LAW.  COMPLIED WITH TASK 34-13-00-810-967.  NO FAULT FOUND.  FOR COMPANY CONVENIENCE, REMOVED AND REPLACED ADIRU IAW AMM 34-12-34-000-001.  OPERATIONAL TEST WAS GOOD.  WILL MONITOR FOR 10 DAYS FOR REOCCURRENCE DUE TO HISTORY OF DIRECT LAW MESSAGES.  NO FURTHER EVENTS RECORDED THAT IS RELATED TO THIS EVENT.
